# SDR 7GMB201306070466

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N926FM
- Make and model: Emb EMB-135ER
- Aircraft serial: 1450466
- Aircraft time: 12,027 hours, 12,402 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 1094
- Condition: Failed
- Location: Window Heat
- Part time: 2,357 hours, 2,496 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

WINDSHIELD HEAT NR 2 FAIL MESSAGE APPEARED WHEN SELECTED ON DURING DESENT.  ELECTRIC BURNING SMELL SHORTLY AFTER.   FOLLOWED QRH PROCEDURES AND PERFORMED A NORMAL APPROACH AND LANDING.  FOUND WINDOW HEAT CONTROLLER TO BE FAILED.   PLACED WINDOW HEAT SYS ON MEL 30-42-02 AND PERFORMED SPECIAL PROCEDURES SP-30-42-02, PULLED AND SAFETIED THE WINDSHIELD TEMP CB J20.  ALSO, FOUND WINDSHIELD TO BE DELAMINATED WITHIN MFG ALLOWABLE LIMITS.  NO WINDSHIELD DELAMINATION NOTED WITHIN THE HEATED AREA.  PLACED AOG ORDER FOR WINDOW HEAT CONTROLLER AND RT WINDSHIELD.
